# SDR COMA0060687

- Difficulty date: August 15, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 13,071 hours, 12,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 13,071 hours, 12,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED AT FS 310 AT PAX DOOR.  REPAIRED DAMAGED FUSELAGE SKIN AT LOWER LEFT PAX DOOR IAW REO 601R-53-21-180 REV NC.
